# SDR MASA20211221622

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6703115111
- Part serial: NA
- Condition: None
- Location: Stgr 20l At Fs33
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH FUSELAGE SKIN PANEL WAS FOUND WITH DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-12-00, SRM 51-40-11-001-001.
